# SDR VNAA20240723016

- Difficulty date: June 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N585NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15388
- Aircraft time: 19,091 hours, 17,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS OF RBL9 BTW FS693.00 TO FS847+16.  CORROSION ON SEAT RAILS OF RBL9 BTW FS693.00 TO FS847+16.   EVALUATED OUT LIMITS PER CRJ900 SRM 53-41-49-101-001-A02 THEREFORE SEAT RAILS OF RBL9 BTW FS693.00 TO FS847+16 WAS REPLACED PER PER CRJ900 AMM 53-00-49 (CONFIG A12).
